# SDR DALA2025120808959

- Difficulty date: December 6, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 96,382 hours, 12,647 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR SHOWING OPENED WHEN CLOSED.   CLEARED DEBRIS FROM DOOR SEAL. CYCLED 4R DOOR OPEN & CLOSED SEVERAL TIMES. OPS CKS GOOD PER A330 AMM 52-13. (7205782)
